MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977A290
Medical Device Problem Codes Difficult to Remove (1528); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 97715, serial# (b)(4), implanted: (b)(6) 2017, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins) non-malignant pain.It was reported that the an explant procedure was performed on (b)(6) 2018.The doctor attempted to explant a suborbital lead.When they pulled on the lead from the incision on the side of the patient's face, the lead broke resulting in six contacts remaining in the patient.The rest of the broken lead will be returned to the manufacturer for analysis.The lead was replaced on (b)(6) 2018, which resolved the reported issues.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Product id: 97715, serial# (b)(4), implanted: (b)(6) 2017, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative on (b)(6) 2018-jun-01.It was noted that the hospital protocol was to keep the explant so the lead was not returned.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative on (b)(6) 2018 confirming that the patient was now getting excellent therapy.No further complications were reported.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7546034
Report Number2649622-2018-08856
Device Sequence Number1453047
Product Code LGW
UDI-Device Identifier00643169109377
UDI-Public00643169109377
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2019
Device Model Number977A290
Device Catalogue Number977A290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer06/01/2018
06/10/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date06/08/2018
06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR